RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 1, Pages 95–97 (Mi izv2213)  

This article is cited in 6 scientific papers (total in 6 papers)

On a basis of the product of varieties of groups

Yu. G. Kleiman


Abstract: In this paper it is shown that the products $\mathfrak B_4\cdot\mathfrak B_2$ and $\mathfrak B_4\cdot\mathfrak A$ are infinitely based, where $\mathfrak B_4$ and $\mathfrak B_2$ are the Burnside varieties of groups of exponent four and two, and $\mathfrak A$ is the variety of all abelian groups.

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:1, 91–94

Bibliographic databases:

UDC: 519.4
MSC: Primary 20E10, 20F50; Secondary 20F50, 20K99
Received: 24.05.1972

Citation: Yu. G. Kleiman, “On a basis of the product of varieties of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973), 95–97; Math. USSR-Izv., 7:1 (1973), 91–94

Citation in format AMSBIB
\Bibitem{Kle73}
\by Yu.~G.~Kleiman
\paper On a~basis of the product of varieties of groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 1
\pages 95--97
\mathnet{http://mi.mathnet.ru/izv2213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=364449}
\zmath{https://zbmath.org/?q=an:0279.20022}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 1
\pages 91--94
\crossref{https://doi.org/10.1070/IM1973v007n01ABEH001927}


Linking options:
  • http://mi.mathnet.ru/eng/izv2213
  • http://mi.mathnet.ru/eng/izv/v37/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Yu. G. Kleiman, “On a basis of the product of varieties of groups. II”, Math. USSR-Izv., 8:3 (1974), 481–489  mathnet  crossref  mathscinet  zmath
    2. B I Plotkin, “VARIETIES OF GROUP REPRESENTATIONS”, Russ Math Surv, 32:5 (1977), 1  mathnet  crossref
    3. Yu. G. Kleiman, “Some questions in the theory of varieties of groups”, Math. USSR-Izv., 22:1 (1984), 33–65  mathnet  crossref  mathscinet  zmath
    4. A. N. Krasilnikov, “O konechnosti bazisa tozhdestv odnogo mnogoobraziya assotsiativnykh algebr”, Fundament. i prikl. matem., 8:2 (2002), 495–501  mathnet  mathscinet  zmath
    5. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. M. V. Volkov, S. V. Goldberg, S. I. Kublanovsky, “A minimal infinitely based semigroup whose variety is polynomially recognizable”, J. Math. Sci., 177:6 (2011), 847–859  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:191
    Full text:57
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019